New insights on stochastic reachability

L.M. Bujorianu, J. Lygeros

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    12 Citations (Scopus)
    82 Downloads (Pure)

    Abstract

    In this paper, we give new characterizations of the stochastic reachability problem for stochastic hybrid systems in the language of different theories that can be employed in studying stochastic processes (Markov processes, potential theory, optimal control). These characterizations are further used to obtain the probabilities involved in the context of stochastic reachability as viscosity solutions of some variational inequalities.
    Original languageUndefined
    Title of host publication46th IEEE Conference on Decision and Control
    Place of PublicationLos Alamitos
    PublisherIEEE Computer Society
    Pages6172-6177
    Number of pages6
    ISBN (Print)1-4244-1498-9
    DOIs
    Publication statusPublished - 21 Jan 2008
    Event46th IEEE Conference on Decision and Control, CDC 2007 - Hilton New Orleans Riverside, New Orleans, United States
    Duration: 12 Dec 200714 Dec 2007
    Conference number: 46

    Publication series

    Name
    PublisherIEEE Computer Society Press
    ISSN (Print)0191-2216

    Conference

    Conference46th IEEE Conference on Decision and Control, CDC 2007
    Abbreviated titleCDC
    CountryUnited States
    CityNew Orleans
    Period12/12/0714/12/07

    Keywords

    • Stochastic processes
    • optimal stopping problem
    • stochastic hybrid systems
    • stochastic reachability
    • IR-65455
    • EWI-15277
    • Markov Processes
    • METIS-263809
    • reduite

    Cite this